# SDR 98ZZZX1446

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 938 Str 10r
- Part time: 61,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN FOUND CRACKED IN THE SKIN LAP LOWER ROW AT STA 938, STR 10R, AT SEVERAL FASTENER HOLES.  THIS REPAIR IS ADJACENT TO THE AFT GALLEY DOOR UPPER HINGE CUT OUT.  REPAIRED PER DALFORT AEROSPACE, L.P. XEA X2-53-213 DATED 3-17-98.  REF:  FAA FORM 8110-3 DATED MARCH 24, 1998.
